# SDR COEA2010090815803

- Difficulty date: September 8, 2010
- Submitted: September 11, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572307200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO#: 97861 NR#: COE / HEAVY CHECK / LEVEL 2 CORROSION / FRAME 24 LOWER FLANGE HAS CORROSION BETWEEN STRINGERS 19L AND 20L. WILL REPAIR IN ACCORDANCE WITH ATR 72 STRUCTURAL REPAIR MANUAL.
